MAUDE Adverse Event Report: AMBU A/S AMBU SPUR II PEDIATRIC RESUSCITATOR; MANUAL RESUSCITATOR

AMBU A/S AMBU SPUR II PEDIATRIC RESUSCITATOR; MANUAL RESUSCITATOR
Model Number 531600051
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure is verified based on the 2 returned samples.The defect was caused due to a damaged tool pin during the molding process for the patient valve housing.The blocked manometer port was not detected by the function tests performed in the spur ii assembly line.To mitigate that this defect occurs again a corrective action (ca-000948) has been initiated.The molding tool has been repaired and a quality control check point on the manometer port has now been added into the working instructions for the injection control procedure for the patient valve housing.In addition, requirements to verify that the test equipment used to test 'manometer port passage' is efficient, has been added.Ambu will keep monitoring the issue and take actions as appropriate.
 
Event or Problem Description
Customer was checking the inventory before the spur ii product went into circulation.A defect in several ambu pediatric resuscitation bags, specifically in the pressure manometer port, was detected.The manometer port being obstructed, rendered the manometer nonfunctional.

Brand Name
AMBU SPUR II PEDIATRIC RESUSCITATOR
Common Device Name
MANUAL RESUSCITATOR
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, dnk 2750
DA  2750
MDR Report Key22135566
Report Number1220828-2025-00012
Device Sequence Number7357415
Product Code OEV
UDI-Device Identifier05707480163441
UDI-Public05707480163441
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2025
Report Date (Section F) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number531600051
Device Catalogue Number531600051
Device Lot Number2000015181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2025
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/28/2025
Event Location Hospital
Date Report to Manufacturer06/03/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown